# SDR AALA201602019009

- Difficulty date: January 30, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 104,015 hours, 35,634 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Switch
- Part number: 233T620121
- Part serial: D00103
- Condition: Defective
- Location: Zone 200
- Part time: 15,960 hours, 5,273 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RETURNED & EMER DECLARED.  ACFT WAS GNDED.  RUDDER & RUDDER TRIM CONTROL.  RUDDER TRIM FAILED TO TRIM IN EITHER DIRECTION.  REPLACED RUDDER TRIM SWITCH & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 27-21-23-201.
